# SDR ASAA2018072725547

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,105 hours, 6,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000146174
- Condition: Failed
- Location: Ram  Door Air
- Part time: 5,587 hours, 1,870 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT RAM AIR DEFLECTOR DOOR NOT FULLY DEPLOYED. GROUNDED - YES. PERFORMED BITE TEST & VERIFY FOR RT & LT PACK. NO FAULTS NOTED. REMOVED & REPLACED RT RAM AIR DOOR ACTUATOR REF AMM 21-51-21-400-801.
